# SDR CALA2023122603728

- Difficulty date: December 22, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N37273
- Make and model: Boeing 737824
- Aircraft serial: 31591
- Aircraft time: 69,242 hours, 24,281 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Control Valve
- Part number: 32902061
- Part serial: 2316
- Condition: Intermittent
- Location: Sta 644.70
- Part time: 69,218 hours, 24,271 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: A

## Discrepancy

ON T/O WE HAD A ZONE TEMP FAULT RETURNED TO AIRPORT.  DEACTIVATED PACK AIRFLOW SHUTOFF VALVE AND PLACE LEFT PACK ON DEFERRAL.  THIS IS A CHRONIC ITEM SEE FUP LOG 6621858.  COMPLIED WITH DDP IN REF WITH MEL 2101A. PERFORMED DCPC BITE AND FMC DISCRETE TEST THEN DEACTIVATED PACK AIRFLOW SHUTOFF VALVE AND PLACE LEFT PACK ON DEFERRAL. LT PACK RUNNING HOT.. PERFORM BOTH PZTC BITE CK REF FIM 21-62 TASK 801,  PERFORMED PZTC BITE CK REF FIM 21-62 TASK 801 OF BOTH CONTROLLERS, NO FAULTS PRESENT.
